Alert archive / Louisiana / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 263, NWS Shreveport, LA
NWS Shreveport, LA issued this severe thunderstorm warning at Dec 27, 2015, 10:45 PM CST for 4 parishes in Louisiana. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Dec 27, 2015, 10:45 PM CST (04:45 UTC)
- Expired
- Dec 27, 2015, 11:15 PM CST
- In force
- 30 min
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties De Soto Parish, LA, Natchitoches Parish, LA, Red River Parish, LA, Sabine Parish, LA
The radar
The Shreveport radar (KSHV), 80 km from the middle of the area, began a volume at 04:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Dec 27, 9:57 PM CST | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Shreveport, LA (KBAD), launched 00:00Z, 4.8 hours before the alert went out and 78 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 692 J/kg
- Mixed-layer CIN
- -10 J/kg
- Mixed-layer LCL
- 1047 m above ground
- 0-6 km bulk shear
- 61 kt
- 0-1 km storm-relative helicity
- 360 m²/s²
- 0-3 km storm-relative helicity
- 462 m²/s²
- Significant tornado parameter
- 1.9
- Supercell composite
- 9.3
The text
As transmitted, in the capitals the NWS used until 2016.
288
WUUS54 KSHV 280445
SVRSHV
LAC031-069-081-085-280515-
/O.NEW.KSHV.SV.W.0263.151228T0445Z-151228T0515Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
1045 PM CST SUN DEC 27 2015
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN DE SOTO PARISH IN NORTHWESTERN LOUISIANA...
NORTHWESTERN NATCHITOCHES PARISH IN NORTHWESTERN LOUISIANA...
SOUTHEASTERN RED RIVER PARISH IN NORTHWESTERN LOUISIANA...
NORTHEASTERN SABINE PARISH IN NORTHWESTERN LOUISIANA...
* UNTIL 1115 PM CST
* AT 1044 PM CST...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES
NORTHEAST OF ZWOLLE...OR 23 MILES SOUTHEAST OF MANSFIELD...MOVING
NORTHEAST AT 55 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
COUSHATTA...ALLEN...PLEASANT HILL...MARTIN...ASHLAND...EDGEFIELD...
POWHATAN...MARTHAVILLE...AJAX...BELMONT...CHESTNUT...ARMISTEAD...HANNA...
LAKE END AND BLACK LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH A TORNADO IS NOT
IMMEDIATELY LIKELY...IF ONE IS SPOTTED...ACT QUICKLY AND MOVE TO A
PLACE OF SAFETY INSIDE A STURDY STRUCTURE SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM CST FOR NORTHWESTERN
LOUISIANA.
LAT...LON 3160 9345 3171 9360 3211 9333 3214 9317
3214 9294
TIME...MOT...LOC 0444Z 211DEG 58KT 3174 9351
HAIL...<.75IN
WIND...60MPH
$$
24What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Dec 27, 9:20 PM CST, 1 hour 25 minutes earlier.
Area forecast discussion, Dec 27, 9:20 PM CST, 1 hour 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
920 PM CST SUN DEC 27 2015
.DISCUSSION...
WATER VAPOR IMAGERY CONTINUES TO SHOW AN IMPRESSIVE UPPER LEVEL
OVER CENTRAL TEXAS THIS EVENING...WITH THE ASSOCIATED COLD FRONT
EVER SO SLOWLY MOVING ACROSS THE ARKLATEX. AT THIS TIME...IT
APPEARS THAT THE COLD FRONT IS THROUGH EAST TEXAS AND PUSHING INTO
LOUISIANA AND SOUTHWEST ARKANSAS. AHEAD OF THIS FRONT...TEMPERATURES
REMAIN IN THE LOWER TO MID 70S...WITH ISOLATED TO SCATTERED
SEVERE THUNDERSTORMS ONGOING. SEVERAL TORNADOES HAVE BEEN REPORTED
THIS AFTERNOON AND EVENING...AND TEAMS WILL BE OUT IN THE FIELD
THIS WEEK SURVEYING THE DAMAGE. AT THIS TIME...THE SEVERE WEATHER
THREAT IS CONTINUING ACROSS PORTIONS OF LOUISIANA AND SOUTHWEST
ARKANSAS...WITH THE TORNADO WATCH IN EFFECT THROUGH 10 PM. THE
OTHER PRIMARY THREAT THIS EVENING IS WITH THE HEAVY RAIN AND FLASH
FLOODING. IN FACT...FLASH FLOOD WARNINGS BLANKET OUR WESTERN
COUNTIES AND PARISHES...WITH SEVERE REPORTS OF FLOODED ROADWAYS
AND WASHOUTS ONGOING. THE FLASH FLOOD WATCH WILL REMAIN IN EFFECT
THROUGH 6 AM.
SHOWERS AND THUNDERSTORMS WILL GRADUALLY DECREASE THROUGH THE DAY
ON MONDAY...WITH MUCH DRIER AND COOLER CONDITIONS PREVAILING
ACROSS THE REGION FOR MUCH OF THE WEEK. PALMER
&&
.AVIATION... /ISSUED AT 545 PM CST/
TSRA CONDITIONS EXPECTED ACROSS AREA TERMINALS
THROUGH 28/06Z BEFORE GRADUALLY DIMINISHING TO SHRA CONDITIONS
THROUGH THE REMAINDER OF THE OVERNIGHT HOURS...GRADUALLY
DIMINISHING FROM THE WEST. MVFR/IFR CEILINGS EXPECTED THROUGH THE
TERMINAL FORECAST PERIOD WITH WINDS BECOMING WEST 15 TO 20 KNOTS
WITH HIGHER GUSTS BEHIND THE FRONT THROUGH MONDAY. /05/
&&
.PRELIMINARY POINT TEMPS/POPS...
SHV 82 46 50 34 / 100 100 20 0
MLU 80 53 55 36 / 70 100 30 0
DEQ 72 46 46 29 / 100 100 40 10
TXK 77 46 48 32 / 100 100 30 0
ELD 78 48 51 33 / 90 100 30 10
TYR 76 40 45 33 / 100 100 20 0
GGG 79 42 47 33 / 100 100 20 0
LFK 75 41 49 33 / 100 100 10 0
&&
.SHV WATCHES/WARNINGS/ADVISORIES...
AR...LAKE WIND ADVISORY UNTIL MIDNIGHT CST TONIGHT FOR ARZ070.
FLASH FLOOD WATCH UNTIL 6 AM CST MONDAY FOR ARZ050-051-059>061-
070>073.
LA...LAKE WIND ADVISORY UNTIL MIDNIGHT CST TONIGHT FOR LAZ001>006-
010>014-017>022.
OK...FLASH FLOOD WATCH UNTIL 6 AM CST MONDAY FOR OKZ077.
TX...LAKE WIND ADVISORY UNTIL MIDNIGHT CST TONIGHT FOR TXZ096-097-
108>112-124>126-136>138-149>153-165>167.
FLASH FLOOD WATCH UNTIL 6 AM CST MONDAY FOR TXZ096-097-108>112-
124>126-136>138-149-150.
&&
28/05Hazardous weather outlook, Dec 27, 9:45 AM CST, 13 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 945 AM CST SUN DEC 27 2015 ARZ050-051-059>061-071>073-OKZ077-281545- SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-LAFAYETTE-COLUMBIA- UNION-MCCURTAIN- 945 AM CST SUN DEC 27 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARKANSAS...SOUTHWEST ARKANSAS AND SOUTHEAST OKLAHOMA. .DAY ONE...TODAY AND TONIGHT... ...FLASH FLOOD WATCH IS IN EFFECT THROUGH TONIGHT... SHOWERS AND THUNDERSTORMS WILL CONTINUE TO SPREAD OVER THE AREA ALONG AND NEAR A COLD FRONT MOVING SLOWLY ACROSS THE REGION. TRAINING OF THE STORMS WILL PRODUCE LOCALLY HEAVY RAINFALL...WITH AMOUNTS FROM FOUR TO TEN INCHES...WHICH WILL RESULT IN FLASH FLOODING AND PONDING OF WATER IN LOW LYING AND POOR DRAINAGE AREAS. DUE TO A SHARP TEMPERATURES GRADIENT BETWEEN THE COLD AIR ARRIVING AND THE WARM AND MOIST AIR FEEDING INTO THE AREA THERE WILL BE SOME STRONG STORMS CAPABLE OF PRODUCING HIGH AND DAMAGING WINDS AND ISOLATED TORNADOES...WITH A CHANCE FOR LARGE HAIL AS WELL. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... SHOWERS AND THUNDERSTORMS WILL BE ENDING ON MONDAY AS THE COLD FRONT AND SURFACE LOW PRESSURE SYSTEM SHIFT AWAY FROM THE AREA ALLOWING DRIER AIR AND COOLER TEMPERATURES TO MOVE INTO THE REGION. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO OPERATORS...AND STORM SPOTTERS WILL MOST LIKELY BE NEEDED TODAY AND TONIGHT. ARZ070-TXZ096-097-108>112-124>126-136>138-149-150-281545- MILLER-RED RIVER-BOWIE-FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD- UPSHUR-MARION-SMITH-GREGG-HARRISON-CHEROKEE-RUSK- 945 AM CST SUN DEC 27 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST ARKANSAS AND NORTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT... ...TORNADO WATCH IS IN EFFECT THROUGH 4 PM CST... ...FLASH FLOOD WATCH IS IN EFFECT THROUGH TONIGHT... SHOWERS AND THUNDERSTORMS WILL CONTINUE TO SPREAD OVER THE AREA ALONG AND NEAR A COLD FRONT MOVING SLOWLY ACROSS THE REGION. TRAINING OF THE STORMS WILL PRODUCE LOCALLY HEAVY RAINFALL...WITH AMOUNTS FROM FOUR TO TEN INCHES...WHICH WILL RESULT IN FLASH FLOODING AND PONDING OF WATER IN LOW LYING AND POOR DRAINAGE AREAS. DUE TO A SHARP TEMPERATURES GRADIENT BETWEEN THE COLD AIR ARRIVING AND THE WARM AND MOIST AIR FEEDING INTO THE AREA THERE WILL BE SOME SEVERE THUNDERSTORMS CAPABLE OF PRODUCING HIGH AND DAMAGING WINDS AND ISOLATED TORNADOES...WITH A CHANCE FOR LARGE HAIL AS WELL. THERE WILL ALSO BE STRONG AND GUSTY SURFACE WINDS TODAY AND TONIGHT DUE TO A PRESSURE GRADIENT BETWEEN HIGH PRESSURE TO THE EAST AND SURFACE LOW PRESSURE OVER SOUTH TEXAS AND ALONG THE TROUGH OF LOW PRESSURE WITH THE COLD FRONT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... SHOWERS AND THUNDERSTORMS WILL BE ENDING ON MONDAY AS THE COLD FRONT AND SURFACE LOW PRESSURE SYSTEM SHIFT AWAY FROM THE AREA ALLOWING DRIER AIR AND COOLER TEMPERATURES TO MOVE INTO THE REGION. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO OPERATORS...AND STORM SPOTTERS ARE ACTIVATED. LAZ001-002-010-017-TXZ151>153-165>167-281545- CADDO-BOSSIER-DE SOTO-SABINE-PANOLA-NACOGDOCHES-SHELBY-ANGELINA- SAN AUGUSTINE- 945 AM CST SUN DEC 27 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LOUISIANA...EAST TEXAS AND NORTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT... ...TORNADO WATCH IS IN EFFECT THROUGH 4 PM CST... ...LAKE WIND ADVISORY IN EFFECT UNTIL MIDNIGHT CST TONIGHT... SHOWERS AND THUNDERSTORMS WILL CONTINUE SLOWLY SPREAD OVER THE AREA ALONG AND NEAR A COLD FRONT MOVING SLOWLY ACROSS THE REGION TODAY. TRAINING OF THE STORMS WILL PRODUCE LOCALLY HEAVY RAINFALL WHICH COULD PRODUCE AMOUNTS OF ONE TO FOUR INCHES AND RESULT IN PONDING OF WATER IN STREETS...LOW LYING AND POOR DRAINAGE AREAS. SOME FLASH FLOODING MAY RESULT. DUE TO A SHARP TEMPERATURES GRADIENT BETWEEN THE COLD AIR ARRIVING AND THE WARM AND MOIST AIR FEEDING INTO THE AREA THERE WILL BE SEVERE THUNDERSTORMS POSSIBLE CAPABLE OF PRODUCING HIGH AND DAMAGING WINDS AND ISOLATED TORNADOES...WITH A CHANCE FOR LARGE HAIL AS WELL. THERE WILL ALSO BE STRONG AND GUSTY SURFACE WINDS TODAY AND TONIGHT DUE TO A PRESSURE GRADIENT BETWEEN HIGH PRESSURE TO THE EAST AND SURFACE LOW PRESSURE OVER SOUTH TEXAS AND ALONG THE TROUGH OF LOW PRESSURE WITH THE COLD FRONT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... SHOWERS AND THUNDERSTORMS WILL BE ENDING ON MONDAY AS THE COLD FRONT AND SURFACE LOW PRESSURE SYSTEM SHIFT AWAY FROM THE AREA ALLOWING DRIER AIR AND COOLER TEMPERATURES TO MOVE INTO THE REGION. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO OPERATORS...AND STORM SPOTTERS ARE ACTIVATED. LAZ003>006-011>014-018>022-281545- WEBSTER-CLAIBORNE-LINCOLN-UNION-RED RIVER-BIENVILLE-JACKSON- OUACHITA-NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE- 945 AM CST SUN DEC 27 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL LOUISIANA AND NORTHWEST LOUISIANA. .DAY ONE...TODAY AND TONIGHT... ...LAKE WIND ADVISORY IN EFFECT UNTIL MIDNIGHT CST TONIGHT... SHOWERS AND THUNDERSTORMS WILL CONTINUE SLOWLY SPREAD OVER THE AREA ALONG AND NEAR A COLD FRONT MOVING SLOWLY ACROSS THE REGION TODAY. TRAINING OF THE STORMS WILL PRODUCE LOCALLY HEAVY RAINFALL WHICH COULD PRODUCE AMOUNTS OF ONE TO FOUR INCHES AND RESULT IN PONDING OF WATER IN STREETS...LOW LYING AND POOR DRAINAGE AREAS. SOME FLASH FLOODING MAY RESULT. DUE TO A SHARP TEMPERATURES GRADIENT BETWEEN THE COLD AIR ARRIVING AND THE WARM AND MOIST AIR FEEDING INTO THE AREA THERE WILL BE SEVERE THUNDERSTORMS POSSIBLE CAPABLE OF PRODUCING HIGH AND DAMAGING WINDS AND ISOLATED TORNADOES...WITH A CHANCE FOR LARGE HAIL AS WELL. THERE WILL ALSO BE STRONG AND GUSTY SURFACE WINDS TODAY AND TONIGHT DUE TO A PRESSURE GRADIENT BETWEEN HIGH PRESSURE TO THE EAST AND SURFACE LOW PRESSURE OVER SOUTH TEXAS AND ALONG THE TROUGH OF LOW PRESSURE WITH THE COLD FRONT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... SHOWERS AND THUNDERSTORMS WILL BE ENDING ON MONDAY AS THE COLD FRONT AND SURFACE LOW PRESSURE SYSTEM SHIFT AWAY FROM THE AREA ALLOWING DRIER AIR AND COOLER TEMPERATURES TO MOVE INTO THE REGION. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO OPERATORS...AND STORM SPOTTERS WILL MOST LIKELY BE NEEDED LATER TODAY AND TONIGHT. PALMER
In the hours before
Local storm report, Dec 27, 10:10 PM CST, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1010 PM CST SUN DEC 27 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1009 PM FLASH FLOOD HOPE 33.67N 93.59W
12/27/2015 HEMPSTEAD AR 911 CALL CENTER
DOWNTOWN HOPE ROADS ARE FLOODED
&&
EVENT NUMBER SHV1500854
21Local storm report, Dec 27, 10:16 PM CST, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1016 PM CST SUN DEC 27 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1015 PM FLASH FLOOD SAN AUGUSTINE 31.53N 94.11W
12/27/2015 SAN AUGUSTINE TX 911 CALL CENTER
ROAD FLOODED DOWNTOWN
&&
EVENT NUMBER SHV1500855
21Local storm report, Dec 27, 10:22 PM CST, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1022 PM CST SUN DEC 27 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1021 PM FLASH FLOOD CARTHAGE 32.15N 94.34W
12/27/2015 PANOLA TX 911 CALL CENTER
FM 10 CARTHAGE FLOODED
&&
EVENT NUMBER SHV1500856
21Local storm report, Dec 27, 10:29 PM CST, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1029 PM CST SUN DEC 27 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM FLASH FLOOD FULTON 33.61N 93.81W
12/27/2015 HEMPSTEAD AR 911 CALL CENTER
HIGHWAY 67 BETWEEN FULTON AND HOPE FLOODED
&&
EVENT NUMBER SHV1500857
21Local storm report, Dec 27, 10:35 PM CST, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1035 PM CST SUN DEC 27 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1033 PM FLASH FLOOD LUFKIN 31.33N 94.73W
12/27/2015 ANGELINA TX 911 CALL CENTER
TOM HOLLAND RD CLOSED DUE TO FLOODING
&&
EVENT NUMBER SHV1500858
21Local storm report, Dec 27, 10:40 PM CST, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1040 PM CST SUN DEC 27 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM FLASH FLOOD MOUNT VERNON 33.17N 95.22W
12/27/2015 FRANKLIN TX 911 CALL CENTER
COUNTY RD 4130 FLOOD ROADWAY
&&
EVENT NUMBER SHV1500859
21The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 27, 7:14 PM CST | Tornado Warning | SHV | Bienville, Red River | 31 min |
| Dec 27, 7:32 PM CST | Tornado Warning | SHV | Bossier | 43 min |
| Dec 27, 8:09 PM CST | Tornado Warning | SHV | Caddo | 51 min |
| Dec 27, 8:19 PM CST | Tornado Warning | SHV | Bossier, Caddo | 26 min |
| Dec 27, 8:48 PM CST | Tornado Warning | SHV | Bossier, Caddo | 42 min |
| Dec 27, 9:05 PM CST | Flash Flood Warning | SHV | Bossier, Caddo, De Soto | 3 hr |
| Dec 27, 9:56 PM CST | Flash Flood Warning | SHV | Bienville, Claiborne, Red River, Webster | 6 hr |
| Dec 27, 10:00 PM CST | Severe Thunderstorm Warning | SHV | Bossier | 30 min |
| Dec 27, 10:04 PM CST | Flash Flood Warning | SHV | Natchitoches, Sabine | 6 hr |
| Dec 27, 10:18 PM CST | Severe Thunderstorm Warning | SHV | Bienville, Caddo, Red River, Webster | 42 min |
| Dec 27, 10:34 PM CST | Severe Thunderstorm Warning | SHV | Claiborne, Webster | 26 min |
| Dec 27, 10:52 PM CST | Tornado Warning | SHV | Bienville, Claiborne, Webster | 53 min |
| Dec 27, 10:57 PM CST | Severe Thunderstorm Warning | SHV | Claiborne, Webster | 23 min |
| Dec 27, 11:10 PM CST | Severe Thunderstorm Warning | SHV | Bienville, Natchitoches, Red River, Webster | 35 min |
| Dec 27, 11:33 PM CST | Severe Thunderstorm Warning | SHV | Bienville, Grant, Jackson, Lincoln, Natchitoches, Red River and 1 more | 57 min |
| Dec 27, 11:42 PM CST | Severe Thunderstorm Warning | SHV | Bienville, Claiborne, Lincoln, Natchitoches, Red River, Webster | 78 min |
| Dec 28, 12:05 AM CST | Tornado Warning | SHV | Bienville, Jackson, Lincoln | 25 min |
| Dec 28, 12:19 AM CST | Lake Wind Advisory | SHV | Bienville, Bossier, Caddo, Caldwell, Claiborne, De Soto and 11 more | 15 hr |
| Dec 28, 12:23 AM CST | Flash Flood Warning | SHV | Grant, Jackson, Lincoln, Winn | 4 hr |
| Dec 28, 12:29 AM CST | Severe Thunderstorm Warning | SHV | Bienville, Caldwell, Claiborne, Grant, Jackson, LaSalle and 4 more | 61 min |
| Dec 28, 1:02 AM CST | Special Weather Statement | SHV | LaSalle | 28 min |
| Dec 28, 1:30 AM CST | Severe Thunderstorm Warning | SHV | Caldwell, Jackson, Ouachita, Union, Winn | 30 min |
| Dec 28, 2:01 AM CST | Special Weather Statement | SHV | Ouachita | 14 min |
| Dec 28, 10:06 AM CST | River Flood Warning | SHV | Bienville, Bossier, Red River, Webster | 25 hr |
Nearby
Severe Thunderstorm Warnings in Louisiana, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.